Alert archive / Texas / Wind Advisories in 2014

Wind Advisory 8, NWS Corpus Christi, TX

December 23, 2014Webb County, Texas

NWS Corpus Christi, TX issued this wind advisory at Dec 23, 2014, 4:14 AM CST for Webb County, Texas. It took effect at Dec 23, 2014, 12:00 PM CST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2014, 4:14 AM CST (10:14 UTC)
In effect from
Dec 23, 2014, 12:00 PM CST
Expired
Dec 23, 2014, 3:17 PM CST
In force
3 hr
Issued by
NWS Corpus Christi, TX

County Webb County, TX

The radar

The Corpus Christi radar (KCRP), 179 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.2 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2014-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 273 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2014-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
273 J/kg
Mixed-layer CIN
-499 J/kg
Mixed-layer LCL
1387 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

808 
WWUS74 KCRP 231014
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
414 AM CST TUE DEC 23 2014

...PERIODS OF DENSE FOG ACROSS THE EASTERN BRUSH COUNTRY AND
COASTAL PLAINS OVERNIGHT INTO TUESDAY MORNING...

...STRONG WINDS OVER THE RIO GRANDE PLAINS THIS AFTERNOON BEHIND A
COLD FRONT...

.LIGHT WINDS AND NEAR SURFACE MOISTURE WILL COMBINE TO PRODUCE
DENSE FOG ACROSS PARTS OF SOUTH TEXAS THIS MORNING. VISIBILITIES
WILL BE REDUCED TO LESS THAN A QUARTER OF A MILE AT TIMES.
VISIBILITIES SHOULD BEGIN TO IMPROVE AROUND 8 AM. WINDS WILL THEN
INCREASE THIS AFTERNOON BEHIND A COLD FRONT. STRONGEST WINDS ARE
EXPECTED OVER THE RIO GRANDE PLAINS. 

TXZ239-231800-
/O.NEW.KCRP.WI.Y.0008.141223T1800Z-141224T0000Z/
WEBB-
INCLUDING THE CITY OF...LAREDO
414 AM CST TUE DEC 23 2014

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING. 

* TIMING...BETWEEN NOON AND 6 PM CST

* WINDS...NORTHWEST WINDS BETWEEN 25 AND 35 MPH...WITH SOME GUSTS
  BETWEEN 40 AND 45 MPH.

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ231>234-241>247-231400-
/O.CON.KCRP.FG.Y.0040.000000T0000Z-141223T1400Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES-
SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
414 AM CST TUE DEC 23 2014

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS
MORNING...

* VISIBILITY...VISIBILITIES ONE QUARTER OF A MILE OR LESS AT 
  TIMES. 

* IMPACTS...DENSE FOG WILL RESULT IN HAZARDOUS DRIVING 
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE LOW-BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF
YOU.

&&

$$
4 follow-up statements
748 
WWUS74 KCRP 231153 AAA
NPWCRP

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
553 AM CST TUE DEC 23 2014

...DENSE FOG CONTINUES ACROSS MOST OF SOUTH TEXAS...

...STRONG WINDS OVER THE RIO GRANDE PLAINS THIS AFTERNOON BEHIND
A COLD FRONT...

.LIGHT WINDS AND NEAR SURFACE MOISTURE WILL COMBINE TO PRODUCE
DENSE FOG ACROSS SOUTH TEXAS THIS MORNING. VISIBILITIES WILL BE
REDUCED TO 1/8TH OF A MILE AT TIMES. VISIBILITIES SHOULD GRADUALLY
IMPROVE BY MID MORNING. WINDS WILL THEN INCREASE THIS AFTERNOON
BEHIND A COLD FRONT. STRONGEST WINDS ARE EXPECTED OVER THE RIO
GRANDE PLAINS.

TXZ239-231500-
/O.EXB.KCRP.FG.Y.0040.000000T0000Z-141223T1500Z/
/O.CON.KCRP.WI.Y.0008.141223T1800Z-141224T0000Z/
WEBB-
INCLUDING THE CITY OF...LAREDO
553 AM CST TUE DEC 23 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A DENSE
FOG ADVISORY FOR WEBB COUNTY...WHICH IS IN EFFECT UNTIL 9 AM CST
THIS MORNING.

* VISIBILITY...ONE QUARTER OF A MILE OR LESS AT TIMES.

* TIMING...DENSE FOG THROUGH MID MORNING. STRONG WINDS BETWEEN
  NOON AND 6 PM CST

* WINDS...NORTHWEST WINDS BETWEEN 25 AND 35 MPH...WITH SOME 
  GUSTS BETWEEN 40 AND 45 MPH. 

* IMPACTS...DENSE FOG WILL RESULT IN HAZARDOUS DRIVING CONDITIONS.
  STRONG WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ229-230-240-231500-
/O.EXB.KCRP.FG.Y.0040.000000T0000Z-141223T1500Z/
LA SALLE-MCMULLEN-DUVAL-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...FREER...BENAVIDES...SAN DIEGO
553 AM CST TUE DEC 23 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. 

* VISIBILITY...ONE QUARTER OF A MILE OR LESS AT TIMES.

* IMPACTS...DENSE FOG WILL RESULT IN HAZARDOUS DRIVING 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE LOW-BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF
YOU.

&&

$$

TXZ231>234-241>247-231500-
/O.EXT.KCRP.FG.Y.0040.000000T0000Z-141223T1500Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES-
SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
553 AM CST TUE DEC 23 2014

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING...

* VISIBILITY...ONE QUARTER OF A MILE OR LESS AT TIMES.

* IMPACTS...DENSE FOG WILL RESULT IN HAZARDOUS DRIVING 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE LOW-BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF
YOU.

&&

$$

TB/RH
649 
WWUS74 KCRP 231453
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
853 AM CST TUE DEC 23 2014

...DENSE FOG LIFTING ACROSS MOST OF SOUTH TEXAS...

...STRONG WINDS OVER THE RIO GRANDE PLAINS THIS AFTERNOON BEHIND
A COLD FRONT...

FOG HAS BEEN LIFTING AND CLEARING ACROSS MOST OF SOUTH TEXAS...AND
VISIBILITIES WILL CONTINUE TO IMPROVE THROUGH THE MID MORNING.
WINDS WILL THEN INCREASE THIS AFTERNOON BEHIND A COLD FRONT.
STRONGEST WINDS ARE EXPECTED OVER THE RIO GRANDE PLAINS.

TXZ239-232300-
/O.EXP.KCRP.FG.Y.0040.000000T0000Z-141223T1500Z/
/O.CON.KCRP.WI.Y.0008.141223T1800Z-141224T0000Z/
WEBB-
INCLUDING THE CITY OF...LAREDO
853 AM CST TUE DEC 23 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING...
...DENSE FOG ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...


* TIMING...STRONG WINDS BETWEEN NOON AND 6 PM CST

* WINDS...NORTHWEST WINDS BETWEEN 25 AND 35 MPH...WITH SOME 
  GUSTS BETWEEN 40 AND 45 MPH. 

* IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT... ESPECIALLY
  FOR HIGH PROFILE VEHICLES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ229>234-240>247-231600-
/O.EXP.KCRP.FG.Y.0040.000000T0000Z-141223T1500Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...FREER...BENAVIDES...SAN DIEGO...ALICE...
ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
853 AM CST TUE DEC 23 2014

...DENSE FOG ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

FOG HAS BEEN LIFTING AND CLEARING ACROSS MOST OF SOUTH TEXAS...AND VISIBILITIES
WILL CONTINUE TO GRADUALLY IMPROVE THROUGH THE MID MORNING.

$$

LK
144 
WWUS74 KCRP 231654
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1054 AM CST TUE DEC 23 2014


...STRONG WINDS OVER THE RIO GRANDE PLAINS THIS AFTERNOON BEHIND
A COLD FRONT...

NORTHWEST WINDS WILL INCREASE THIS AFTERNOON BEHIND A COLD FRONT.
THE STRONGEST WINDS ARE EXPECTED OVER THE RIO GRANDE PLAINS.

TXZ239-240000-
/O.CON.KCRP.WI.Y.0008.141223T1800Z-141224T0000Z/
WEBB-
INCLUDING THE CITY OF...LAREDO
1054 AM CST TUE DEC 23 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...STRONG WINDS BETWEEN NOON AND 6 PM CST

* WINDS...NORTHWEST WINDS BETWEEN 25 AND 35 MPH...WITH SOME 
  GUSTS BETWEEN 40 AND 45 MPH. 

* IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

LK
838 
WWUS74 KCRP 232117
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
317 PM CST TUE DEC 23 2014



TXZ239-232230-
/O.CAN.KCRP.WI.Y.0008.000000T0000Z-141224T0000Z/
WEBB-
INCLUDING THE CITY OF...LAREDO
317 PM CST TUE DEC 23 2014

...WIND ADVISORY FOR WEBB COUNTY IS CANCELLED...

GUSTY NORTH WINDS WILL CONTINUE ACROSS WEBB COUNTY THIS
AFTERNOON...BUT WILL NOW REMAIN BELOW ADVISORY CRITERIA. THUS THE
WIND ADVISORY FOR WEBB COUNTY HAS BEEN CANCELLED. 


$$

LK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Dec 23, 4:06 AM CST, 8 minutes earlier.

Area forecast discussion, Dec 23, 4:06 AM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
406 AM CST TUE DEC 23 2014

.SHORT TERM (TODAY THROUGH WEDNESDAY)...A STRONG COLD FRONT WILL
MOVE THROUGH SOUTH TEXAS TODAY...RESULTING IN SEVERAL WIND RELATED
HAZARDS. PLEASE REFERENCE THE MARINE AND FIRE WEATHER SECTIONS
BELOW FOR ADDITIONAL INFORMATION. CURRENTLY THOUGH...DENSE FOG
CONTINUES ACROSS A GOOD PORTION OF THE AREA. VISIBILITIES OF A
QUARTER MILE OR LESS PERSIST AT MANY OBSERVING SITES. EXPECT THE
FOG TO CONTINUE THROUGH THE MID MORNING HOURS BEFORE DISSIPATING.
STRONG UPPER LEVEL SYSTEM OVER THE CENTRAL PART OF THE COUNTRY
WILL SEND A COLD FRONT THROUGH THE AREA THIS AFTERNOON. LATEST
HRRR BRINGS SOME SHOWERS MAINLY TO THE VICTORIA CROSSROADS AND
NORTHERN COASTAL BEND AS THE FRONT MOVES THROUGH. INHERITED 20/30
POPS SEEM REASONABLE SO WILL NOT MAKE MAJOR CHANGES TO THE POP
FORECAST. MAIN IMPACT WITH THE COLD FRONT WILL BE THE INCREASING
WINDS. WINDY CONDITIONS SHOULD OCCUR OVER MUCH OF THE AREA...BUT
THE STRONGEST WINDS MAY OCCUR NEAR LAREDO. NW WINDS OF 25 TO 35
MPH WITH GUSTS BETWEEN 40 AND 45 MPH WILL BE POSSIBLE AND HAVE
HOISTED A WIND ADVISORY FOR WEBB COUNTY. CONFIDENCE IS NOT HIGH
ENOUGH TO INCLUDE AREAS FARTHER TO THE EAST AT THIS TIME. LOW
CLOUDS AND FOG MAY HOLD TEMPS IN CHECK FOR THE FIRST PART OF THE
DAY...SO HAVE LOWERED HIGH TEMPS FOR TODAY. TEMPS SHOULD RANGE
FROM THE LOWER 60S ACROSS THE NORTH TO UPPER 6OS/LOWER 70S ACROSS
THE FAR SOUTHERN LOCATIONS. SKIES WILL EVENTUALLY CLEAR FROM WEST
TO EAST AS DRIER AIR MOVES INTO THE AREA AS THE AFTERNOON
PROGRESSES. MUCH COLDER CONDITIONS WILL ARRIVE ACROSS SOUTH TEXAS
TONIGHT AS HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE STATE. LOWS
WILL BE IN THE UPPER 30S OVER THE NORTHERN ZONES WITH LOWER TO MID
40S OVER THE COASTAL BEND. BELOW NORMAL TEMPS WILL THEN CONTINUE
ON WEDNESDAY AS HIGHS WILL ONLY BE IN THE UPPER 5OS TO LOWER 60S.

&&

.LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...SURFACE RIDGE AXIS IS
PROG TO SHIFT EAST ACROSS THE CWA CHRISTMAS EVE NIGHT RESULTING IN
MAINLY CLEAR SKIES /FEW PASSING CI/ AND NEARLY CALM SURFACE WINDS.
THE NET RESULT WILL BE STRONG RADIATIONAL COOLING WITH MOST INLAND
AREAS PROG TO FALL INTO THE 30S BY CHRISTMAS MORNING.
HOWEVER...LIGHT AND SOUTHERLY PBL WINDS ARE PROG TO DEVELOP BY LATE
IN THE NIGHT WHICH MAY LIMIT US FROM REACHING MAXIMUM COOLING
POTENTIAL. CHRISTMAS DAY IS FORECAST TO BE SUNNY WITH NEAR
SEASONABLE TEMPERATURES. SOUTHERLY WINDS WILL GRADUALLY STRENGTHEN
THROUGH CHRISTMAS DAY AS SURFACE LOW PRESSURE DEEPENS ACROSS THE
PLAINS AND EVENTUALLY HOOKS/KICKS EAST. FRIDAY SHOULD BE THE WARMEST
DAY OF THE WEEK AS WAA INCREASES IN INTENSITY AHEAD OF A COLD FRONT
THAT SHOULD SWEEP ACROSS THE CWA OVER THE WEEKEND. TIMING
DISCREPANCIES REGARDING FROPA CONTINUE TO EXIST WITH THE GFS 6 TO 8
HOURS FASTER THAN THE ECMWF...BUT THE OVERALL CONSENSUS IS TO BRING
A FRONT THROUGH THE AREA BY LATE SATURDAY. A SLIGHT CHANCE OF
SHOWERS WILL EXIST ALONG THE FRONT WITH SOME LIGHT RAIN/DRIZZLE
DEVELOPING POST FROPA FOR SAT NIGHT/SUNDAY DUE TO DECENT ISENTROPIC
LIFT OCCURRING. DREARY/CHILLY CONDITIONS SHOULD OCCUR EARLY NEXT
WEEK BEFORE AN EVEN STRONGER COLD FRONT BRINGS A POTENTIALLY FRIGID
AIRMASS INTO THE REGION IN TIME FOR THE END OF THE CALENDAR YEAR.

&&

.MARINE...STRONG NORTHWEST WINDS WILL DEVELOP BEHIND A COLD FRONT
BY THIS AFTERNOON. WINDS WILL INITIALLY INCREASE OVER THE BAYS AND
WATERWAYS...THEN THE GULF WATERS. STRONGEST WINDS ARE EXPECTED
OVER THE NEARSHORE AND WATERS...WHERE GALE CONDITIONS WILL BE
LIKELY. A GALE WARNING IS IN EFFECT FOR THE GULF WATERS AS NW
WINDS WILL BE BETWEEN 25 AND 30 KNOTS...WITH GUSTS AT TIMES TO
GALE FORCE. SEAS WILL INCREASE BETWEEN 6 AND 8 FEET OVER THE
NEARSHORE WATERS AND 9 TO 11 FEET OVER THE OFFSHORE WATERS BY
TONIGHT. THOUGH WINDS AND SEAS WILL GRADUALLY DIMINISH INTO
WEDNESDAY...SMALL CRAFT ADVISORY CONDITIONS WILL BE LIKELY.

&&

.FIRE WEATHER...VERY STRONG WINDS AND DRIER AIR WILL OCCUR BEHIND
A COLD FRONT TODAY. ELEVATED FIRE WEATHER CONDITIONS WILL LIKELY
DEVELOP OVER THE WESTERN BRUSH COUNTRY AND RIO GRANDE PLAINS.
WINDS ON AVERAGE WILL BE BETWEEN 20 AND 30 MPH WITH GUSTS AT TIMES
TO AROUND 40. RELATIVE HUMIDITY VALUES WILL BE BETWEEN 30 AND 40
OVER THESE AREAS...RESULTING IN ELEVATED FIRE WEATHER CONDITIONS
THIS AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    68  42  60  36  68  /  20  10   0   0   0
VICTORIA          61  39  58  35  65  /  30  10   0   0   0
LAREDO            68  42  62  40  67  /   0   0   0   0   0
ALICE             67  42  60  34  67  /  10   0   0   0   0
ROCKPORT          67  47  58  40  66  /  20  10   0   0   0
COTULLA           63  37  60  34  67  /  10   0   0   0   0
KINGSVILLE        69  44  61  33  67  /  10   0   0   0   0
NAVY CORPUS       68  47  58  42  65  /  20  10   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...DENSE FOG ADVISORY UNTIL 8 AM CST THIS MORNING FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...JIM WELLS...
     KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN PATRICIO...
     VICTORIA.

     WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: WEBB.

GM...GALE WARNING FROM 3 PM THIS AFTERNOON TO 6 AM CST WEDNESDAY FOR
     THE FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

     DENSE FOG ADVISORY UNTIL 8 AM CST THIS MORNING FOR THE FOLLOWING
     ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
     BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR.

     SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 3 AM CST
     WEDNESDAY FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM
     BAFFIN BAY TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT
     ARANSAS TO PORT O'CONNOR.

     GALE WARNING FROM 3 PM THIS AFTERNOON TO 3 AM CST WEDNESDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM.

&&

TB/78...SHORT TERM
RH/79...LONG TERM
Hazardous weather outlook, Dec 23, 12:09 AM CST, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1209 AM CST TUE DEC 23 2014

GMZ230-235-250-255-270-275-TXZ229>234-239>247-240615-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1209 AM CST TUE DEC 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

A DENSE FOG ADVISORY IS IN EFFECT UNTIL 8AM FOR THE EASTERN BRUSH
COUNTRY...COASTAL BEND...AND VICTORIA CROSSROADS. VISIBILITIES
WILL BE LESS THAN A QUARTER OF A MILE AT TIMES.

A DENSE FOG ADVISORY IS ALSO IN EFFECT FOR THE BAYS AND WATERWAYS
UNTIL 8AM. VISIBILITIES WILL BE AROUND 1 NAUTICAL MILE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT WILL PUSH ACROSS THE REGION THROUGH THE DAY
TUESDAY. AN ELEVATED FIRE DANGER THREAT MAY EXIST ACROSS THE BRUSH
COUNTRY TUESDAY AFTERNOON DUE TO THE DEVELOPMENT OF STRONGER WINDS
OCCURRING WITH THE ARRIVAL OF A DRIER AIRMASS.

SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY AFTER FRONTAL PASSAGE
LATE TUESDAY AND CONTINUING INTO WEDNESDAY. FEW TO OCCASIONAL GUSTS
TO GALE FORCE WILL BE POSSIBLE AT TIMES. SMALL CRAFT ADVISORY
CONDITIONS WILL ALSO BE POSSIBLE THURSDAY NIGHT INTO FRIDAY AND
AGAIN ON SATURDAY.

A BRIEF AND LIGHT FREEZE MAY OCCUR ACROSS RURAL INLAND LOCATIONS
EARLY CHRISTMAS MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 9:31 PM CSTSmall Craft AdvisoryCRP42 hr
Dec 22, 11:53 PM CSTDense Fog AdvisoryCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more9 hr
Dec 22, 11:56 PM CSTMarine Dense Fog AdvisoryCRP10 hr
Dec 23, 4:25 AM CSTGale WarningCRP23 hr

Nearby

Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.